# SDR 2002FA0000492

- Difficulty date: March 12, 2002
- Submitted: April 18, 2002
- Operation: General aviation
- Aircraft: N999MM
- Make and model: Swrngn SA226TB
- Aircraft serial: T309
- Engine: Garrtt TPE331*
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 26720025
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 4,792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN RUDDER PEDAL ARM WHERE RUDDER PEDAL PIVOT POST GOES IS CRACKED.
